# SDR SWAA2018071123367

- Difficulty date: July 8, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 48,750 hours, 34,858 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AISLE PHOTOLUMINESCENT STRIPS BROKEN BETWEEN ROWS 2 TO ROW 15.  R&R STRIP IAW TC.
